Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


fat gain in my abdomen
Jun 22, 2003

I have been hiv positive for over 15 years and full blown for nearly 3. I did not start hiv meds until 10/7/2002. Now I'm experiencing bloating in my abdomen but am not on Crixivan. I am on viramune and Combivir. Is this fat build up in my midsection a result of these two drugs and should I be concerned with contracting Diabetes?

Response from Dr. Moyle

Bloating usually means gas rather than fat. It would seem unlikely that you would get fat accumulation so quickly on this combo. I presume that you have not simply gained a lot of extra weight since starting meds. I may be worth your doctor assessing you from a gastrintestinal point of view to address the bloating. I certainly wouldn't rush to blame the medications

Best Wishes

Graeme


Previous
can suction surgery help?
Next
Blood Sugar Question

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement